# SDR SWIA201642407

- Difficulty date: June 27, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832AL ON PASSENGER DOOR HAS CORROSION ON SKIN AROUND NUTPLATE HOLES.  UNDER PANEL 832AL ON PASSENGER DOOR SKIN REPAIRED IAW STS EA.
